Alert archive / Florida / Small Craft Advisories in 2020

Small Craft Advisory 63, NWS Melbourne, FL

December 23, 2020

NWS Melbourne, FL issued this small craft advisory at Dec 23, 2020, 3:29 PM EST. It took effect at Dec 25, 2020, 1:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2020, 3:29 PM EST (20:29 UTC)
In effect from
Dec 25, 2020, 1:00 PM EST
Expired
Dec 26, 2020, 4:00 AM EST
In force
15 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

415 
WHUS72 KMLB 232029
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
329 PM EST Wed Dec 23 2020

AMZ570-572-241030-
/O.NEW.KMLB.SC.Y.0062.201224T1500Z-201225T0000Z/
/O.NEW.KMLB.GL.A.0007.201225T0000Z-201225T0900Z/
/O.NEW.KMLB.SC.Y.0063.201225T0900Z-201225T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
329 PM EST Wed Dec 23 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM EST
THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST FRIDAY...

* WHAT...For the first Small Craft Advisory, south winds 20 to 25
  kt with gusts up to 30 kt and seas 5 to 7 feet expected. For the
  Gale Watch, southwest to west winds 25 to 30 kt with gusts up 
  to 35 kt and seas 5 to 8 feet possible. For the second Small 
  Craft Advisory, northwest winds 20 to 25 kt with gusts up to 30 
  kt and seas 6 to 9 feet expected. 

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

* WHEN...For the Small Craft Advisory, from 10 AM to 7 PM EST 
  Thursday. For the Small Craft Advisory, from 4 AM to 4 PM EST 
  Friday. For the Gale Watch, from Thursday evening through late 
  Thursday night.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions. Remain in port, seek safe harbor, and/or
secure the vessel for possible gale conditions.

&&

$$

AMZ575-241030-
/O.NEW.KMLB.SC.Y.0062.201224T1500Z-201225T2100Z/
Sebastian Inlet to Jupiter Inlet 20-60 nm-
329 PM EST Wed Dec 23 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 PM EST
FRIDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 30 kt becoming
  west to northwest Thursday night into Friday. Seas 7 to 10 feet
  expected.

* WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...From 10 AM Thursday to 4 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ550-552-555-241030-
/O.NEW.KMLB.SC.Y.0062.201225T0000Z-201225T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
329 PM EST Wed Dec 23 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 4 PM EST
FRIDAY...

* WHAT...West winds 20 to 25 kt with gusts up to 30 kt becoming
  northwest into Friday. Seas 4 to 6 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and 
  Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...From 7 PM Thursday to 4 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
5 follow-up statements
442 
WHUS72 KMLB 240910
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
410 AM EST Thu Dec 24 2020

AMZ570-572-251200-
/O.CON.KMLB.SC.Y.0062.201224T1500Z-201225T0000Z/
/O.UPG.KMLB.GL.A.0007.201225T0000Z-201225T0900Z/
/O.NEW.KMLB.GL.W.0010.201225T0000Z-201225T0900Z/
/O.EXT.KMLB.SC.Y.0063.201225T0900Z-201226T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
410 AM EST Thu Dec 24 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM EST THIS EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST
FRIDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM FRIDAY TO 4 AM
EST SATURDAY...

* WHAT...For the Gale Warning, west winds 25 to 30 knots with
  frequent gusts over 35 knots and seas 6 to 8 feet expected. For
  the first Small Craft Advisory, south winds 20 to 25 knots with
  gusts up to 35 knots and seas 5 to 7 feet expected. For the
  second Small Craft Advisory, northwest winds 15 to 25 knots 
  with gusts up to 35 knots and seas 7 to 10 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

* WHEN...For the Gale Warning, from 7 PM this evening to 4 AM 
  EST Friday. For the Small Craft Advisory, from 10 AM this 
  morning to 7 PM EST this evening. For the Small Craft 
  Advisory, from 4 AM Friday to 4 AM EST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

AMZ575-251200-
/O.EXT.KMLB.SC.Y.0062.201224T1500Z-201226T0900Z/
Sebastian Inlet to Jupiter Inlet 20-60 nm-
410 AM EST Thu Dec 24 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
4 AM EST SATURDAY...

* WHAT...South winds 20 to 25 knots with gusts up to 30 knots 
  becoming west to northwest Thursday night into Friday. Seas 7 to
  10 feet expected.

* WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...From 10 AM this morning to 4 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ555-251200-
/O.EXT.KMLB.SC.Y.0062.201225T0000Z-201226T0900Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
410 AM EST Thu Dec 24 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
4 AM EST SATURDAY...

* WHAT...West winds 20 to 25 knots with gusts up to 30 knots 
  becoming northwest into Friday. Seas 4 to 6 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and 
  Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...From 7 PM this evening to 4 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ550-552-251200-
/O.CON.KMLB.SC.Y.0062.201225T0000Z-201225T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
410 AM EST Thu Dec 24 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 PM EST FRIDAY...

* WHAT...West winds 20 to 25 kt with gusts up to 30 knots 
  becoming northwest into Friday. Seas 4 to 6 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and 
  Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...From 7 PM Thursday to 4 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
762 
WHUS72 KMLB 250231
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
931 PM EST Thu Dec 24 2020

AMZ570-572-252100-
/O.CON.KMLB.GL.W.0010.000000T0000Z-201225T0900Z/
/O.CON.KMLB.SC.Y.0063.201225T0900Z-201226T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
931 PM EST Thu Dec 24 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO
4 AM EST SATURDAY...

* WHAT...For the Gale Warning, west winds around 25 kt with 
  gusts up to 35 kt and seas 6 to 9 feet. For the Small Craft 
  Advisory, northwest winds 15 to 25 kt with gusts up to 35 kt 
  and seas 6 to 9 feet expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 
  nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...For the Gale Warning, until 4 AM EST Friday. For the 
  Small Craft Advisory, from 4 AM Friday to 4 AM EST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

AMZ550-552-252100-
/O.CON.KMLB.SC.Y.0062.000000T0000Z-201225T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
931 PM EST Thu Dec 24 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...Until 4 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ555-575-252100-
/O.CON.KMLB.SC.Y.0062.000000T0000Z-201226T0900Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
931 PM EST Thu Dec 24 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and
  seas 7 to 10 feet over the Gulf Stream. Seas 5 to 6 feet near
  shore.

* WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm and 
  Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...Until 4 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
437 
WHUS72 KMLB 250820
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
320 AM EST Fri Dec 25 2020

AMZ570-572-252100-
/O.EXT.KMLB.GL.W.0010.000000T0000Z-201225T1500Z/
/O.EXT.KMLB.SC.Y.0063.201225T1500Z-201226T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
320 AM EST Fri Dec 25 2020

...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
4 AM EST SATURDAY...

* WHAT...For the Gale Warning, northwest winds around 20 to 25 kt
  with gusts up to 35 kt and seas 6 to 10 feet. For the Small 
  Craft Advisory, northwest winds 15 to 25 kt with gusts up to 35 
  kt and seas 6 to 10 feet expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 
  nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...For the Gale Warning, until 10 AM EST this morning. For 
  the Small Craft Advisory, from 10 AM this morning to 4 AM EST 
  Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

AMZ550-552-252100-
/O.CON.KMLB.SC.Y.0062.000000T0000Z-201225T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
320 AM EST Fri Dec 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...Until 4 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ555-575-252100-
/O.CON.KMLB.SC.Y.0062.000000T0000Z-201226T0900Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
320 AM EST Fri Dec 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 feet over the Gulf Stream. Seas 5 to 7 feet near 
  shore.

* WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm and 
  Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...Until 4 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
777 
WHUS72 KMLB 251427
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
927 AM EST Fri Dec 25 2020

AMZ570-572-260900-
/O.EXT.KMLB.GL.W.0010.000000T0000Z-201225T1800Z/
/O.EXT.KMLB.SC.Y.0063.201225T1800Z-201226T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
927 AM EST Fri Dec 25 2020

...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM EST SATURDAY...

* WHAT...For the Gale Warning, northwest winds 25 to 30 kt with 
  gusts up to 35 kt and seas 7 to 10 feet. For the Small Craft 
  Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt 
  and seas 7 to 10 feet expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 
  nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...For the Gale Warning, until 1 PM EST this afternoon. 
  For the Small Craft Advisory, from 1 PM this afternoon to 4 AM 
  EST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

AMZ550-552-252100-
/O.CON.KMLB.SC.Y.0062.000000T0000Z-201225T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
927 AM EST Fri Dec 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 6 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ555-575-260900-
/O.CON.KMLB.SC.Y.0062.000000T0000Z-201226T0900Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
927 AM EST Fri Dec 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 10 feet.

* WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm and 
  Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...Until 4 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
154 
WHUS72 KMLB 252041
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
341 PM EST Fri Dec 25 2020

AMZ550-552-252145-
/O.EXP.KMLB.SC.Y.0062.000000T0000Z-201225T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
341 PM EST Fri Dec 25 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

However, small craft should exercise caution for northwest winds
15 to 20 knots and seas up to 4 to 6 feet into tonight.

$$

AMZ555-575-260900-
/O.CON.KMLB.SC.Y.0062.000000T0000Z-201226T0900Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
341 PM EST Fri Dec 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 feet.

* WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm and 
  Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...Until 4 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ570-572-260900-
/O.CON.KMLB.SC.Y.0063.000000T0000Z-201226T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
341 PM EST Fri Dec 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 feet.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 
  nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...Until 4 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 23, 9:38 AM EST, 5 hours 51 minutes earlier.

Area forecast discussion, Dec 23, 9:38 AM EST, 5 hours 51 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
938 AM EST Wed Dec 23 2020

.UPDATE...
Forecast is pretty much on track, only made a few slight adjustments
to the PoPs for this evening and updated the sky cover. Current
temperatures were a little cooler than what we were forecasting, but
now that the wind finally veered onshore, the max temperatures for
this afternoon are reasonable. Surface high located over NC/VA will
shift northeast this morning, with a deepening low over the Great
Plains sliding east towards the Midwest. As this low deepens, it
will drag a strong cold front across the MS Valley and central Gulf
Coast today. Rain chances for most of the day are negligible,
however, there is a slight chance of showers over the waters and
along the coast of Treasure Coast this evening and into the
overnight hours. Winds are easterly and will continue to veer to the
southeast by this afternoon and evening, with speeds around 5-10
mph. Today's forecast high temperatures are in the mid to upper 70s
across the area under partly cloudy skies. Overnight lows will drop
to the upper 50s and low 60s, except across the coast of Martin and
St. Lucie counties, where lows will reach in the mid to upper 60s.

&&

.Aviation... VFR conditions through the TAF period. Winds have
veered onshore, with winds expected to continue to veer to the SE
this afternoon and evening. Wind speeds are expected to increase
this afternoon to 5-10 KT before dropping back to 5 KT or below
overnight. Signal for vis reductions from patchy fog development
is stronger in 24 hours, will likely include it in the afternoon
package, but right now will keep it out of the morning package.

&&

.Marine...
Winds have finally veered onshore. Current Buoy 41009 observations
shows seas are around 3 ft with winds E around 10 KT. Adjusted the
seas to reflect that observation, since it was a little lower than
what we were forecasting. One final day of generally good boating
conditions ahead of a very strong cold front late Thursday. Winds
will be easterly this morning, before veering SE this afternoon and
evening, with speeds remaining less than 15 knots through sunset.
This evening, as the front approaches from the west, winds will
increase slightly to cautionary criteria. Seas of 3-4 ft will build
up to 5 ft in the offshore zones accompanying the wind increase.
There is a slight chance of showers in the waters this evening and
through the overnight hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  74  60  80  37 /   0  10  60  60
MCO  76  59  80  40 /   0  10  60  60
MLB  75  63  80  41 /   0  10  50  70
VRB  75  64  82  44 /   0  20  40  60
LEE  76  59  78  39 /   0   0  70  60
SFB  76  59  81  39 /   0  10  60  60
ORL  76  60  81  42 /   0  10  60  60
FPR  75  64  81  44 /   0  20  40  60

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

Watson/Weitlich
Hazardous weather outlook, Dec 23, 4:26 AM EST, 11 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
426 AM EST Wed Dec 23 2020

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-240000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
426 AM EST Wed Dec 23 2020

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
A long period swell will produce a high risk of dangerous rip
currents at all east central FL beaches today, with the highest
threat during the hours surrounding low tide which will be through
the late morning and again this evening. Large breaking waves are
also possible today. Entering the surf is not advised.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
A strong cold front will push through central FL Thursday
afternoon and overnight, accompanied by a fast moving band of
showers and thunderstorms. Strong to severe storms will be
possible with this band, leading to wind gusts up to 50-60 mph,
frequent lightning, and heavy rain.

Behind the front, significantly colder air is expected to enter
the area beginning Friday morning, with freezing temperatures
possible on Saturday morning north of I-4. Temperatures Saturday
morning will be in the low 30s across the north and mid 30s
elsewhere, with patchy frost possible.

Winds will increase ahead of the front on Thursday, continuing
upward behind the front, leading to the development of hazardous
marine conditions which will last through Saturday afternoon.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today and tonight.

Smith

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 3:34 AM ESTRip Current StatementMLBVolusia15 hr
Dec 23, 3:29 PM ESTGale WatchMLB13 hr
Dec 23, 3:29 PM ESTSmall Craft AdvisoryMLB61 hr

Nearby

Small Craft Advisories in Florida, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.